A 29-year-old female asked:
there are bruises on my pacemaker incision area (implanted 6 month ago), appeared in the last few weeks. i'm on anticoagulants. should i be concerned?
1 doctor answer
Dr. Milton Alvis, jr answered
41 years experience Preventive Medicine
Yes, bruises = blood: under skin from bleeding & this, at 6 months after the surgery, indicates problems, too much slowing of blood clotting, tissue trauma, infection, etc. Edema c/w CHF +/- liver +/- kidney problems. The 2 beta blockers you'r taking do not have best track record compared with carvedilol & all work best in combination with ACEI/ARB. Primary medical decision maker is you. Seek better knowledge/help.
Answered on Oct 23, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month